# SDR 96UAL900816

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Generic, 321454
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL CABIN INTERCOMMUNICATION DATA SYSTEM TEST ON NR 2 SERVICE.  *S/D*  REPLACED 11WL POWER SUPPLY AND BATTERY PACK.  ALSO, REPLACED BATTERY PACK OVER DOOR 2L, OPERATIONALLY CHECKED NORMAL.
